# SDR FDKA200801002

- Difficulty date: January 1, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,316 hours, 14,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 ATL (1157 PHX LCL) - FLOOR PROXIMITY EMERGENCY LIGHT OUT AT ROW 7.  MX RECONNECTED CONNECTOR.  OPS GOOD.
